Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Ivanenko, Sergei Aleksandrovich
(1954–2003)

Statistics Math-Net.Ru
Total publications: 16
Scientific articles: 16

Number of views:
This page:1435
Abstract pages:4190
Full texts:2332
References:363
Candidate of physico-mathematical sciences (1985)
Speciality: 01.01.07 (Computing mathematics)

http://www.mathnet.ru/eng/person31849
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/247984

Publications in Math-Net.Ru
2008
1. B. B. Zelener, B. V. Zelener, S. A. Ivanenko, E. A. Manykin, G. V. Najdis, “On the theory of recombination of ultracold plasma”, TVT, 46:4 (2008),  504–513  mathnet  elib; High Temperature, 46:4 (2008), 457–465  isi  elib  scopus
2003
2. S. A. Ivanenko, “Variational methods of adaptive grids generation”, Zh. Vychisl. Mat. Mat. Fiz., 43:6 (2003),  830–844  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:6 (2003), 793–806
3. N. A. Bobylëv, S. A. Ivanenko, A. V. Kazunin, “On piecewise-smooth homeomorphic mappings of bounded domains and its applications to the theory of grids”, Zh. Vychisl. Mat. Mat. Fiz., 43:6 (2003),  808–817  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:6 (2003), 772–781
2002
4. S. A. Ivanenko, P. P. Koryavov, “Water dynamics and the spread of wastes in reservoir”, Matem. Mod., 14:6 (2002),  105–118  mathnet  mathscinet  zmath
5. S. A. Ivanenko, “Existence of equations describing the classes of nondegenerate curvilinear coordinates in arbitrary domains”, Zh. Vychisl. Mat. Mat. Fiz., 42:1 (2002),  47–52  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 42:1 (2002), 43–48
2000
6. S. A. Ivanenko, “Control of cells shapes in the course of grid generation”, Zh. Vychisl. Mat. Mat. Fiz., 40:11 (2000),  1662–1684  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:11 (2000), 1596–1616
7. S. A. Ivanenko, “Simulation of water flow driven by a large free-surface elevation head”, Zh. Vychisl. Mat. Mat. Fiz., 40:10 (2000),  1571–1584  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:10 (2000), 1509–1521
8. B. N. Azarënok, S. A. Ivanenko, “Application of adaptive grids in numerical analysis of time-dependent problems in gas dynamics”, Zh. Vychisl. Mat. Mat. Fiz., 40:9 (2000),  1386–1407  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:9 (2000), 1330–1349
1997
9. S. A. Ivanenko, G. P. Prokopov, “Methods of adaptive harmonic grid generation”, Zh. Vychisl. Mat. Mat. Fiz., 37:6 (1997),  643–662  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 37:6 (1997), 627–645
1996
10. N. A. Bobylev, S. A. Ivanenko, I. G. Ismailov, “Several remarks on homeomorphic mappings”, Mat. Zametki, 60:4 (1996),  593–596  mathnet  mathscinet  zmath; Math. Notes, 60:4 (1996), 442–445  isi
1995
11. S. A. Ivanenko, “Application of adaptive-harmonic grids for the numerical solution of problems with boundary and interior layers”, Zh. Vychisl. Mat. Mat. Fiz., 35:10 (1995),  1494–1517  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:10 (1995), 1203–1220  isi
12. S. A. Ivanenko, “Adaptive curvilinear grids in the finite-element method”, Zh. Vychisl. Mat. Mat. Fiz., 35:9 (1995),  1334–1355  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 35:9 (1995), 1071–1087  isi
1993
13. S. A. Ivanenko, “Adaptive grids and grids on surfaces”, Zh. Vychisl. Mat. Mat. Fiz., 33:9 (1993),  1333–1351  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:9 (1993), 1179–1193  isi
1988
14. S. A. Ivanenko, “Generation of non-degenerate meshes”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988),  1498–1506  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 141–146
15. S. A. Ivanenko, A. A. Charakhch'yan, “Curvilinear grids of convex quadrilaterals”, Zh. Vychisl. Mat. Mat. Fiz., 28:4 (1988),  503–514  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:2 (1988), 126–133
1987
16. S. A. Ivanenko, A. A. Charakhch'yan, “An algorithm for constructing curvilinear grids consisting of convex quadrangles”, Dokl. Akad. Nauk SSSR, 295:2 (1987),  280–283  mathnet  mathscinet  zmath; Dokl. Math., 36:1 (1988), 51–54

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022